Wednesday, 11 August 2010

My Depression is Getting Worse

I don't know what is wrong with me... I seem to have lost interest in everything. My depression seems to have gotten worse. I've lost interest in Facebook, television, even family and friends. I just feel like sleeping all day... I don't even feel like ordering junk food... I do love my pizza.

I tried to talk to my mom about it, and she just said there's nothing wrong. She said that I lost interest in TV because there's nothing on... and that I still watch Big Brother. There's always CSI... I used to always love watching that, and sometimes I don't even feel like watching Big Brother, but I force myself to because I want to do something other then sleeping. I was writing about Big Brother before on here... but I even lost interest in that.

I'm on the Cymbalta 60mg and still trying to get used to it. The psychiatrist wants to wait a couple weeks to see if my mood improves... since this has just started happening about a week now. I still have passion to write in my blog... but it seems to be my only real therapy right now of people who understand. I don't know why I'm feeling blah... I just want to feel normal again.



Tell a Friend

16 comments :

  1. Have you tried vitamin D? It's the same thing the sun gives off through ultraviolet rays (and even tanning beds)... It puts your endorphins in high gear, and lessens depression. I go through it too, and sometimes it feels like nothing can fix it. My thoughts go out to you! I still go through it. Hang in there!

    ReplyDelete
  2. I hope the meds kick in and you feel better. I've been going through some depression lately and I just want to feel normal again.

    ReplyDelete
  3. Hi,how are you today?I have surfed your blog serveral times, your blog is great. If you have time, you can visit my blog and feel free give me some comment, more important thing is being my follower! Thank you very much.

    (My blog is sharebooksreview.blogspot.com)

    ReplyDelete
  4. Kim, I've walked the walk. If you need me, I'm here for you.

    ReplyDelete
  5. Thank you so much, to all of you. Something as small as a little comment means so much to me right now... I feel very blessed.
    All the best,
    Kim

    ReplyDelete
  6. Remember it can take up to a three weeks before the meds begin to work.If you still feel bad they may need to up the dosage. You just have to wait it out. Go outside and sit in the fresh air. You don't want to, but do it! Deep breath through the nose~ out the mouth~ three times. Stand up and stretch~ arms over head. Reach for the sky~ remember to breath. Twist~ stretching your sides. Left-right-left-right. Now sit and breath.Have paper?Chalk?Rocks? Draw something. On Paper-sidewalk-street. Draw what you feel, even if it is one big blob. ( you can do this with rocks or leaves ) whatever you have or can find.Take your shoes off and walk in the grass. Feel the grass with your toes. Remember to breath!!!

    ReplyDelete
  7. can I just say normal is just a setting on a dishwasher.

    I will just say you are not a lone on how you are feeling. Hang in there and you will get thru it.

    Like the last comment remember to breathe.

    big hugs

    Kelly

    ReplyDelete
  8. I'm really sorry to hear this. It took me a while to adjust to Cymbalta, but I don't think it's the miracle I thought it would be. I still have really low days. you might need to add another med, i take, too. Hang in there, use your coping mechanisms, and bug your psych if you really don't improve.

    xo Erin

    ReplyDelete
  9. I can't find any meds that help me. I don't really care about anything anymore. I hate that I wake up each day. Tried the vitamin D thing and that didn't do anything. Been taking it for 7 months now....nada. Hope the meds help at some point.

    ReplyDelete
  10. Peeks and valleys and this too shall pass. That's what I have to tell myself when I get down. Hopefully, it's just you getting used to the meds but it could be what's making you depressed. I was on prozac once and it just kept making me more depressed and the dr would keep saying just give it a little more time for 5 or 6 weeks he kept saying this and it never got better. Keep an eye on that.

    ReplyDelete
  11. Thank you for the comments... gave me a bit of a smile and a glimmer of hope.
    All the best,
    Kim

    ReplyDelete
  12. Depression comes in waves for me, which is a common symptom of Parkinson's Disease. I don't take medication for it, instead, I sleep if needed, exercise to get the endorphins flowing, garden, walk around aimlessly snapping pics of nothing (this is the best remedy), and I blog about gratitude. Get better soon; there's no single cure out there. Just remember life is good.

    ReplyDelete
  13. Sending lots of good wishes your way!

    ReplyDelete
  14. That sucks. I hope the meds do help to take the edge off for you.

    ReplyDelete
  15. I'm a total stranger, but we share a common bond. Depression.
    I have no idea if you have already done this, but maybe you should have your iron checked. The last time I went to the doc for depression meds, my iron was so low my doc freaked out. I took iron supplements (didn't help). Finally, I started taking Perfect Food-Super Green Formula and gave up diet sodas. My iron levels are now normal (???). No 'scientific' evidence as to why, but at least it's normal. Anyway, all this to say that my low iron had similar symptoms to my depression.
    I hope you feel better soon.

    ReplyDelete

If you comment... I follow!